If you need an accessible version of this item please contact JSTOR User Support

Award for Distinguished Service to Professor Ralph P. Boas, Jr.

Saunders Mac Lane
The American Mathematical Monthly
Vol. 88, No. 2 (Feb., 1981), pp. 85-86
Stable URL: http://www.jstor.org/stable/2321131
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86